# SDR ASAA2016070217254

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,137 hours, 10,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST -  NR 2 ENGINE. FAULT CODE 73-31372 UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE TEST, NO FAULTS LOGGED REF AMM 73-21-00-700-804-F00.  TEMPERATURE READINGS ARE WITHIN LIMITS; S1- 157.12, S2- 99.50, S3- 98.12, S4- 155.75.
